# SDR 2025FA0000226

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: General aviation
- Aircraft: N8968
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 33,482 hours, 32,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 33,482 hours, 32,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FASTENERS ON FUSELAGE BELLY SKIN FROM FS: 559.00+80 TO FS: 559.00+112, STRG 27. REPAIRED I/A/W MHI RJ REO 601R-53-00-906 REV. --  2025-03-29
